MathSciNet Relay Station
MathSciNet bibliographic data
MR2082403 (2005b:62009) 62-06
Highly structured stochastic systems. Edited by Peter J. Green, Nils Lid Hjort and Sylvia Richardson. Oxford Statistical Science Series, 27. Oxford University Press, Oxford, 2003. xxii+509 pp. ISBN: 0-19-851055-1
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement